Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 264, NWS Louisville, KY

July 7, 20167 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 7, 2016, 3:21 PM CDT for 7 counties in Kentucky. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 3:21 PM CDT (20:21 UTC)
Expired
Jul 7, 2016, 3:45 PM CDT
In force
24 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Allen County, KY, Barren County, KY, Cumberland County, KY, Metcalfe County, KY, Monroe County, KY, Simpson County, KY, Warren County, KY

The radar

The Nashville radar (KOHX), 75 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 3:30 PM CDTTSTM WND DMGTompkinsville, KYTREES AND POWER LINES DOWN COUNTY WIDE. .

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 12:39 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
649 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
376 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

099 
WUUS53 KLMK 072021
SVRLMK
KYC003-009-057-169-171-213-227-072045-
/O.NEW.KLMK.SV.W.0264.160707T2021Z-160707T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 PM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
  EAST CENTRAL SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
  BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
  ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
  WESTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 345 PM CDT

* AT 321 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG AND BEHIND
  A LINE EXTENDING FROM NEAR GLASGOW TO 12 MILES NORTHWEST OF RED
  BOILING SPRINGS TO NEAR LAFAYETTE...MOVING EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  BOWLING GREEN...GLASGOW...SCOTTSVILLE...TOMPKINSVILLE...EDMONTON...PLUM
  SPRINGS...CRESTMOOR...MOUNT VICTOR...DELAFIELD AND GAMALIEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3662 8584 3665 8640 3667 8645 3702 8649
      3698 8552 3662 8542
TIME...MOT...LOC 2021Z 284DEG 43KT 3697 8599 3669 8595 3658 8602 

HAIL...<.75IN
WIND...70MPH
 
$$

JBS
1 follow-up statement
070 
WWUS53 KLMK 072044
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
344 PM CDT THU JUL 7 2016

KYC003-009-057-169-171-213-227-072053-
/O.EXP.KLMK.SV.W.0264.000000T0000Z-160707T2045Z/
WARREN KY-SIMPSON KY-MONROE KY-METCALFE KY-BARREN KY-ALLEN KY-
CUMBERLAND KY-
344 PM CDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN...EAST
CENTRAL SIMPSON...MONROE...SOUTHERN METCALFE...BARREN...ALLEN AND
WESTERN CUMBERLAND COUNTIES WILL EXPIRE AT 345 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH ADDITIONAL THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL KENTUCKY.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3662 8584 3665 8640 3667 8645 3702 8649
      3698 8552 3662 8542
TIME...MOT...LOC 2041Z 284DEG 43KT 3697 8599 3669 8595 3658 8602 

$$

JBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:45 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 7, 1:45 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
245 PM EDT THU JUL 7 2016

.SHORT TERM (Now through Friday Night)...
Issued at 300 AM EDT Thu Jul 7 2016

Lots of light to moderate rain across the region this hour, but
heavier rains continue near our border with TN. Have issued several
flash flood warnings. Rain rates from the KY mesonet as well as MRMS
have varied from 4-6 inches/hour in the more intense cells.

The wave that is generating this heavy rain is well initialized in
the models. As the morning progresses, this wave should head into
eastern KY, leaving a boundary that carves a path around our
southern forecast area, if not just south of it. The NAM tries to
keep our south and east rainy through the morning hours, whereas the
Hi-res WRF's our local WRF and the HRRR portray the more likely
solution of a drying out period in the wake of the wave and also as
isentropic lift weakens across the region.

By this afternoon, expect a boundary to remain somewhere across our
south, which when combined with heating, should allow additional
storms to develop. Latest WRF-NMM and GFS supports this thinking,
but given other models keep rain chances elsewhere, will have at
least a slight chance areawide in the mid afternoon to early evening
hours. As was the case yesterday, with warm highs and plenty of
moisture, CAPEs will be high, but some drier air aloft also will
make DCAPEs fairly high, so damaging wind is a threat in addition to
heavy rains. Freezing levels look too high for any hail threat today.

Tonight's storm chances will depend on upstream development. Latest
GFS and Euro would have another MCS develop over the Upper Midwest
and track east southeast. This track would have it just clip our
northern forecast area. Given the boundary left in the wake of
convection this morning, would not be surprised if these storms
track a little farther south. The remains of this system, along with
a trough heading over the Upper Midwest should serve as a focus for
new storms Friday afternoon. Wind fields are a bit stronger aloft,
but unidirectional, so storms could see some organization as they
develop over our region and travel eastward. Precipitable waters
remain high so once again flash flooding is possible.

The only other concern in the forecast is for heat indices Friday
afternoon. Given a potential for a later start to storms that day,
we should see highs rise into the lower 90s for most locations.
Combined with the present humidity, that should make for heat
indices close to advisory range, especially along and west of a
Louisville to Campbellsville line.

.LONG TERM (Saturday through Thursday)...
Issued at 244 PM EDT Thu Jul 7 2016

GFS/Euro still force any convection to just along or south of the
KY/TN border for the weekend, so most of the area should be dry.
That moisture may try and sneak back in here for the next work week,
resulting in daily chances of scattered storms. Temperatures will be
near normal.

&&

.AVIATION (18Z TAF Update)...
Issued at 242 PM EDT Thu Jul 7 2016

Storms will move through from west to east early this
evening...should be out of the area around 01Z. These storms may
produce strong wind gusts, though locally heavy downpours on
saturated ground may be the main concern. Trees may be more easily
toppled by sub-severe winds given the soaked ground.

Moving into the overnight hours, the HRRR and SPC HRRR, which have
been doing the best among the models today, have shown inter- and
intra-run consistency advertising another round of storms overnight
as a 5H wave over Kansas today moves into the Ohio Valley tonight.
Those models also did an exemplary job with the overnight convection
last night. If these forecast storms do materialize, then there will
be additional flash flooding concerns tonight even though the
overnight storms are not expected to be particularly strong. After
chatting with neighboring offices, have decided to extend the Flash
Flood Watch through the night.

Any overnight storms should move off to the east by the time the sun
comes up on Friday. We should have several dry hours for much of the
day on Friday until a cold front approaches toward evening.

The atmosphere is expected to become extremely unstable Friday
afternoon with CAPE 3k-4k J/kg and LI to -9C. Shear and surface
convergence won't be particularly strong, and there will be some mid-
level capping to overcome, but the invading front should help to
spark storms. Precipitable water values will pool around two inches
ahead of the boundary, so locally torrential downpours will be
possible late Friday afternoon into Friday evening. Strong DCAPE,
dry air aloft, and unidirectional shear suggest gusty winds will be
the main severe threat. The most likely area for strong storms
and locally heavy downpours looks to be southern Kentucky.

Heat index readings will peak around 100F Friday afternoon.

&&

.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until 9 PM EDT /8 PM CDT/ this evening for
     KYZ026-027-061>066-070>078-081-082.

IN...NONE.
&&

Short Term........13
Long Term.........13
Aviation..........BJS
Hazardous weather outlook, Jul 7, 2:14 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
314 PM EDT THU JUL 7 2016

KYZ026-027-061>065-070>078-081-082-081915-
OHIO-GRAYSON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-LOGAN-WARREN-SIMPSON-
ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN...
BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...
GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
314 PM EDT THU JUL 7 2016 /214 PM CDT THU JUL 7 2016/

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...SEVERE THUNDERSTORM WATCH 347 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE FORECAST INTO EARLY EVENING. LIGHTNING AND
LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. SEVERE WIND
GUSTS ARE POSSIBLE. ALSO...WITH THE SOAKED GROUND, TREES MAY BE
MORE SUSCEPTIBLE TO BEING UPROOTED BY WINDS BELOW NORMAL SEVERE
CRITERIA.

OUTSIDE OF ANY COOLING THUNDERSTORMS...AFTERNOON HEAT INDICES ARE
FORECAST TO RANGE FROM THE MID 90S TO NEAR 100.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY AFTERNOON AS
A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM
WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL.

AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105
DEGREE RANGE.

SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS
WELL...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ078-079-091-092-KYZ029>043-045>049-054>057-067-081915-
SCOTT-JEFFERSON-FLOYD-CLARK-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-
FRANKLIN-HARRISON-SPENCER-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-
NELSON-WASHINGTON-MERCER-JESSAMINE-MARION-BOYLE-GARRARD-MADISON-
LINCOLN-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...NEW ALBANY...
JEFFERSONVILLE...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...
MILTON...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...LEBANON...DANVILLE...LANCASTER...
RICHMOND...STANFORD
314 PM EDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE FORECAST INTO EARLY EVENING.
LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS.
SOME STRONGER WIND GUSTS ARE POSSIBLE IN THUNDERSTORMS LATER THIS
AFTERNOON.

OUTSIDE OF ANY COOLING THUNDERSTORMS...AFTERNOON HEAT INDICES ARE
FORECAST TO RANGE FROM THE MID 90S TO NEAR 100.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY
AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY
STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL
RAINFALL.

AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105
DEGREE RANGE.

SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS
WELL...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-077-083-084-089-090-KYZ023>025-028-053-081915-
ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY-HARRISON-HANCOCK-
BRECKINRIDGE-MEADE-HARDIN-LARUE-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH...
TELL CITY...CORYDON...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...ELIZABETHTOWN...HODGENVILLE
314 PM EDT THU JUL 7 2016 /214 PM CDT THU JUL 7 2016/

...SEVERE THUNDERSTORM WATCH 347 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE FORECAST INTO EARLY EVENING.
LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS.
SEVERE WIND GUSTS ARE POSSIBLE. ALSO...WITH THE SOAKED GROUND,
TREES MAY BE MORE SUSCEPTIBLE TO BEING UPROOTED BY WINDS BELOW
NORMAL SEVERE CRITERIA.

OUTSIDE OF ANY COOLING THUNDERSTORMS...AFTERNOON HEAT INDICES ARE
FORECAST TO RANGE FROM THE MID 90S TO NEAR 100.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY
AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY
STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL
RAINFALL.

AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105
DEGREE RANGE.

SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS
WELL...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ066-081915-
CASEY-
INCLUDING THE CITY OF...LIBERTY
314 PM EDT THU JUL 7 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASEY COUNTY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE FORECAST INTO EARLY EVENING.
LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS.
SOME STRONGER WIND GUSTS ARE POSSIBLE IN THUNDERSTORMS TOWARDS
EVENING.

OUTSIDE OF ANY COOLING THUNDERSTORMS...AFTERNOON HEAT INDICES ARE
FORECAST TO RANGE FROM THE MID 90S TO NEAR 100.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY AFTERNOON AS
A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM
WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL.

AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105
DEGREE RANGE.

SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS
WELL...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Local storm report, Jul 7, 2:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
355 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     FRANKLIN                36.73N 86.58W
07/07/2016  E60 MPH          SIMPSON            KY   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN IN AND AROUND
            FRANKLIN.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 7, 2:56 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
356 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     FLASH FLOOD      1 W FRANKLIN            36.73N 86.59W
07/07/2016                   SIMPSON            KY   TRAINED SPOTTER

            WATER SWIFTLY FLOWING OVER ROADWAYS 3 TO 6
            INCHES DEEP.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 7, 3:02 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
402 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     MORGANTOWN              37.22N 86.70W
07/07/2016  M60 MPH          BUTLER             KY   EMERGENCY MNGR

            .

&&

MRC
Local storm report, Jul 7, 3:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     2 NE MCQUADY            37.72N 86.49W
07/07/2016  M51 MPH          BRECKINRIDGE       KY   MESONET

            MEASURED AT THE BRECKINRIDGE COUNTY KENTUCKY
            MESONET SITE.

&&

MRC
Special weather statement, Jul 7, 3:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM CDT THU JUL 7 2016

KYZ073>076-081-072045-
METCALF-CUMBERLAND-MONROE-BARREN-ALLEN-
308 PM CDT THU JUL 7 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MONROE...SOUTHERN
METCALFE...SOUTHEASTERN BARREN...SOUTHEASTERN ALLEN AND WESTERN
CUMBERLAND COUNTIES...

AT 307 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GLASGOW TO 7 MILES NORTHEAST OF RED BOILING SPRINGS...
AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.  STRONGER
STORMS WERE IN A LINE WEST OF THE AREA...ALSO MOVING EAST.

LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...EDMONTON...GAMALIEL...FOUNTAIN RUN...JEFFREY...FREETOWN...
KINO...DRY FORK...CEDAR FLATS AND AMOS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3662 8568 3664 8610 3700 8589 3698 8554
      3662 8543
TIME...MOT...LOC 2007Z 275DEG 20KT 3698 8590 3663 8580

JBS
Local storm report, Jul 7, 3:10 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     3 ENE PROVIDENCE        36.68N 86.61W
07/07/2016  M50 MPH          SIMPSON            KY   MESONET

            FROM THE SIMPSON COUNTY KENTUCKY MESONET
            SITE.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:47 PM CDTFlash Flood WatchLMKAllen, Barren, Butler, Cumberland, Edmonson, Grayson and 7 more10 hr
Jul 6, 9:00 PM CDTFlash Flood WarningLMKButler, Ohio6 hr
Jul 6, 9:47 PM CDTFlash Flood WarningLMKEdmonson, Grayson, Warren4 hr
Jul 6, 10:38 PM CDTFlash Flood WarningLMKLogan, Simpson, Warren4 hr
Jul 6, 11:27 PM CDTSpecial Weather StatementLMKLogan, Simpson33 min
Jul 7, 12:01 AM CDTSpecial Weather StatementLMKLogan, Simpson29 min
Jul 7, 12:24 AM CDTFlash Flood WarningLMKAllen, Logan, Simpson4 hr
Jul 7, 3:35 AM CDTAreal Flood AdvisoryLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Jul 7, 4:25 AM CDTAreal Flood WarningLMKLogan, Simpson5 hr
Jul 7, 5:27 AM CDTRiver Flood WarningLMKButler, Warren5 days
Jul 7, 5:27 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio6 days
Jul 7, 5:45 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Butler, Edmonson, Metcalfe, Monroe and 1 more3 hr
Jul 7, 6:31 AM CDTAreal Flood AdvisoryLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Jul 7, 8:34 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Metcalfe, Monroe3 hr
Jul 7, 8:47 AM CDTFlash Flood WatchLMKAdair, Allen, Barren, Boyle, Breckinridge, Butler and 25 more38 hr
Jul 7, 9:24 AM CDTAreal Flood AdvisoryLMKLogan, Simpson6 hr
Jul 7, 9:26 AM CDTAreal Flood AdvisoryLMKAdair3 hr
Jul 7, 2:01 PM CDTSpecial Weather StatementLMKHancock44 min
Jul 7, 2:04 PM CDTFlash Flood WarningLMKButler, Logan, Simpson, Warren4 hr
Jul 7, 2:05 PM CDTSpecial Weather StatementLMKLogan25 min
Jul 7, 2:13 PM CDTRiver Flood WarningLMKWarren26 hr
Jul 7, 2:13 PM CDTSpecial Weather StatementLMKButler, Ohio47 min
Jul 7, 2:15 PM CDTFlash Flood WarningLMKAllen, Barren, Butler, Edmonson, Grayson, Ohio and 1 more4 hr
Jul 7, 2:16 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren29 min
Jul 7, 2:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Meade, Ohio40 min
Jul 7, 2:25 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Ohio, Warren35 min
Jul 7, 2:35 PM CDTSpecial Weather StatementLMKLogan, Simpson, Warren25 min
Jul 7, 2:43 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren32 min
Jul 7, 2:46 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Warren29 min
Jul 7, 2:58 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Meade47 min
Jul 7, 3:02 PM CDTSevere Thunderstorm WarningLMKBarren, Butler, Edmonson, Grayson, Hart, Warren28 min
Jul 7, 3:08 PM CDTSpecial Weather StatementLMKMonroe37 min
Jul 7, 3:29 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Green, Hart, Metcalfe31 min
Jul 7, 3:31 PM CDTFlash Flood WarningLMKAdair, Clinton, Cumberland, Green, Metcalfe, Monroe and 1 more4 hr
Jul 7, 3:36 PM CDTSevere Thunderstorm WarningLMKBullitt, Green, Hardin, Larue, Nelson, Taylor39 min
Jul 7, 3:36 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Russell24 min
Jul 7, 3:48 PM CDTSpecial Weather StatementLMKBullitt42 min
Jul 7, 3:49 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Russell, Taylor26 min
Jul 7, 3:52 PM CDTAreal Flood AdvisoryLMKAdair, Casey, Green, Hart, Taylor4 hr
Jul 7, 3:54 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin36 min
Jul 7, 3:57 PM CDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe4 hr
Jul 7, 4:01 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Russell14 min
Jul 7, 4:16 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Russell29 min
Jul 7, 4:20 PM CDTSpecial Weather StatementLMKNelson, Spencer25 min
Jul 7, 4:32 PM CDTSpecial Weather StatementLMKBoyle, Mercer, Washington28 min
Jul 7, 5:28 PM CDTAreal Flood AdvisoryLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell3 hr
Jul 7, 5:54 PM CDTAreal Flood WarningLMKButler, Logan, Simpson, Warren6 hr
Jul 7, 6:11 PM CDTAreal Flood WarningLMKAllen, Barren, Butler, Edmonson, Grayson, Hart and 2 more6 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.